# SDR REXA2021120701121

- Difficulty date: November 17, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 601R1342510
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING LUGS ON RH AILERON LABELED D AND E, OUT OF LIMITS.	AIL STA 338.424 - 342.123   C/A: REPAIRED LUGS IAW MHIRJ REO 690-57-61-234 REV--, DATED 2021-10-20
